# SDR UPS04842805

- Difficulty date: July 20, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 70,332 hours, 28,589 cycles
- Engine: Ge CFM56*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, LONGERON 28L CRACKED AT FRAME INTERSECTION STA 1400, CUT OUT DAMAGED LONGERON SECTION FROM 1390 TO 1410.  FABRICATED REPLACEMENT LONGERON.  SECTION SRM53-2-2 FIG10 AND SRO853009 AND 53-4-1 FIG44.  INSTALLED 2 SPLICE FITTINGS AND LONGERON SECTION IAW SRM 51-1-20D, 51-1-21, 51-1-8
